Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 52, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Jul 20, 2011, 4:10 AM CDT. It took effect at Jul 20, 2011, 10:00 AM CDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Jul 20, 2011, 4:10 AM CDT (09:10 UTC)
- In effect from
- Jul 20, 2011, 10:00 AM CDT
- Expired
- Jul 21, 2011, 3:32 AM CDT
- In force
- 18 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
654 WHUS73 KGRB 200910 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 410 AM CDT WED JUL 20 2011 ...GUSTY SOUTHWEST WINDS AND BUILDING WAVES EXPECTED THIS AFTERNOON... .SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 20 TO 25 KTS THIS AFTERNOON...WITH GUSTS TO 30 KTS POSSIBLE THIS EVENING...AS A COLD FRONT APPROACHES THE REGION. LMZ521-522-541>543-201715- /O.NEW.KGRB.SC.Y.0052.110720T1500Z-110721T1500Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 410 AM CDT WED JUL 20 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 10 AM CDT THURSDAY. * WINDS: SOUTHWEST WINDS WILL INCREASE TO 20 TO 25 KTS THIS AFTERNOON...WITH POSSIBLE GUSTS TO 30 KTS THIS EVENING. * WAVES: WAVES WILL BUILD TO 2 TO 4 FT IN THE BAY...AND 3 TO 5 FT TOWARD OPEN WATERS THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
262 WHUS73 KGRB 201508 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1008 AM CDT WED JUL 20 2011 ...GUSTY SOUTHWEST WINDS AND BUILDING WAVES EXPECTED THIS AFTERNOON... .SOUTH TO SOUTHWEST WINDS WILL INCREASE THIS AFTERNOON AS A COLD FRONT STARTS TO APPROACH THE REGION. WINDS WILL REMAIN RATHER STRONG INTO THE EVENING...THE START TO DIMINISH LATE TONIGHT. LMZ521-522-541>543-202315- /O.CON.KGRB.SC.Y.0052.000000T0000Z-110721T1500Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1008 AM CDT WED JUL 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THURSDAY. * SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS THIS AFTERNOON...WITH POSSIBLE GUSTS TO 30 KTS THIS EVENING. * WAVES WILL BUILD TO 2 TO 4 FT IN THE BAY...AND 3 TO 5 FT ON THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JS
287 WHUS73 KGRB 202035 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 335 PM CDT WED JUL 20 2011 ...GUSTY SOUTHWEST WINDS WILL PERSIST TONIGHT... .GUSTY SOUTHWEST WINDS WILL PERSIST THROUGH THE NIGHT AS A WEAK COLD FRONT APPROACHES FROM THE WEST. THE FRONT WILL MOVE ACROSS THE REGION DURING THE NIGHT AND SHIFT THE WINDS TO THE WEST THURSDAY MORNING. WINDS WILL BEGIN TO DIMINISH LATE TONIGHT. LMZ521-522-541>543-210445- /O.CON.KGRB.SC.Y.0052.000000T0000Z-110721T1500Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 335 PM CDT WED JUL 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THURSDAY. * SOUTHWEST WINDS 15 TO 25 KTS WILL DECREASE TO 10 TO 20 KTS AFTER MIDNIGHT. * WAVES TO 2 TO 4 FT IN THE BAY...AND 3 TO 5 FT ON THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
169 WHUS73 KGRB 210126 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 826 PM CDT WED JUL 20 2011 ...GUSTY SOUTHWEST WINDS WILL PERSIST TONIGHT... .GUSTY SOUTHWEST WINDS WILL PERSIST THROUGH THE NIGHT AS A WEAK COLD FRONT APPROACHES FROM THE WEST. THE FRONT WILL MOVE ACROSS THE REGION DURING THE NIGHT AND SHIFT THE WINDS TO THE WEST THURSDAY MORNING. WINDS WILL BEGIN TO DIMINISH LATE TONIGHT. LMZ521-522-541>543-210930- /O.CON.KGRB.SC.Y.0052.000000T0000Z-110721T1500Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 826 PM CDT WED JUL 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THURSDAY. * SOUTHWEST WINDS 15 TO 25 KTS WILL DECREASE TO 10 TO 20 KTS AFTER MIDNIGHT. * WAVES TO 2 TO 4 FT IN THE BAY...AND 3 TO 5 FT ON THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
969 WHUS73 KGRB 210832 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 332 AM CDT THU JUL 21 2011 ...WINDS AND WAVES HAVE SUBSIDED... LMZ521-522-541>543-210945- /O.CAN.KGRB.SC.Y.0052.000000T0000Z-110721T1500Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 332 AM CDT THU JUL 21 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jul 20, 2:55 AM CDT, 1 hour 15 minutes earlier.
Area forecast discussion, Jul 20, 2:55 AM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 255 AM CDT WED JUL 20 2011 .SHORT TERM...WEDNESDAY THROUGH SATURDAY... RIDGE AXIS SHIFTING EAST IN RESPONSE TO ADVANCE OF WEST COAST TROF...WILL BE OVERHEAD TODAY. RIDGE DEAMPLIFIES AND PARKS SELF OVER SOUTHEAST THROUGH THE REMAINDER OF PERIOD. FLOW PATTERN BECOMES MORE WESTERLY OVER STATE...THOUGH REMAINS WARM WITH 5H HEIGHTS STILL AT 5800 OR ABOVE. QUESTION TODAY IS EFFECTS AS MCS HAS ON WARM FRONT LIFTING NORTH THROUGH THE STATE. ATTM FRONT LIES OVER SOUTHERN WI. MCS EXITING STATE WHILE ELEVATED CONVECTION INCREASING TO THE NORTH OF FRONT. MODEL SOUNDINGS SUGGEST LOWER CINH VALUES THROUGH EARLY AFTN...THEN ATMOS WELL CAPPED AS 850 TEMPS RISE TO 25C. WILL KEEP POPS GOING THROUGH THE MORNING OVER THE NORTH. MIXING WOULD SUGGEST TEMPS TO AROUND 100. WENT WITH MAINLY UPPER 90S BASED ON HOW GUIDANCE PERFORMING. THIS PUTS HEAT INDICIES IN THE 105 TO 110 REGION. TONIGHT AND THU...WEAK FRONT SHIFTS EAST OVER AREA. NOT MUCH IN WAY OF PCPN EXPECTED WITH SYSTEM/THOUGH DOES USHER IN SOMEWHAT DRIER AIR MASS. THE PREDICAMENT HERE IS MAX HEAT INDICIES THU ONLY INTO MID 90S. STILL HOT...THOUGH BELOW CRITERIA FOR WARNING OR ADVISORY. LOOKING AT TEMPS...WILL DROP WARNING AT MIDNIGHT TONIGHT AS HEAT INDEX VALUES DROP OUT OF THE 80S. HIGH PRESSURE DRIFTS EAST OVER AREA THU/THU NIGHT WITH FRONT ALONG WI/IL BORDER. WILL STAY DRY WITH THOUGHTS ACTIVITY WILL BE SOUTH ALONG FRONT. RETURN FLOW INCREASES FRI...INTO SAT WITH MODELS SUGGESTING MCS PUSHING THROUGH FRI NIGHT/SAT. && .AVIATION...SCATTERED CONVECTION EXPECTED NORTH THIS MORNING AS WARM FRONT LIFTS QUICKLY NORTH THROUGH THE STATE. THEN HOT AND DRY WITH GUSTY SOUTHWEST WINDS INTO THE EVENING AHEAD OF APPROACHING FRONT. && .MARINE...WITH INCREASING WINDS/SMALL CRAFT/OVER LAKE TODAY WILL GO WITH HAZE VERSUS FOG. && .GRB WATCHES/WARNINGS/ADVISORIES... EXCESSIVE HEAT WARNING UNTIL 1 AM CDT THURSDAY FOR WIZ020-030- 031-035>039-045-048-049. HEAT ADVISORY FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR WIZ005-010>013-018-019-021-022-040-050-073-074. && TE
Hazardous weather outlook, Jul 19, 3:25 PM CDT, 12 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 325 PM CDT TUE JUL 19 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-202030- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 325 PM CDT TUE JUL 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. THE PRIMARY CONCERN IS STRONG WINDS...LARGE HAIL AND LOCALLY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THE HEAT WAVE IS EXPECTED TO PEAK ON WEDNESDAY WITH HIGH TEMPERATURES IN THE MIDDLE 90S TO AROUND 100. WITH DEW POINTS MAINLY IN THE 70S...HEAT INDICES WEDNESDAY AFTERNOON WILL CLIMB INTO THE 100 TO 115 DEGREE RANGE...EVEN NEAR LAKE MICHIGAN. WEDNESDAY COULD BE ONE OF THE HOTTEST DAYS SINCE THE HEAT WAVE ON JULY 13-14... 1995. LOW TEMPERATURES WEDNESDAY NIGHT WILL ONLY FALL INTO THE 70S. THERE APPEARS TO BE SOME MINOR RELIEF TO THE INTENSE HEAT ON THURSDAY WITH HIGHS IN THE MIDDLE 80S TO AROUND 90 WITH DEW POINTS FALLING INTO THE 60S FOR MOST OF THE AREA. THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT AND AGAIN FROM FRIDAY THROUGH SUNDAY. IT IS TOO EARLY TO DETERMINE WHEN AND WHERE SEVERE WEATHER COULD OCCUR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. LMZ521-522-541>543-202030- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 325 PM CDT TUE JUL 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT DENSE MARINE FOG MAY RETURN TONIGHT. STRONG THUNDERSTORMS THAT MAY POSE A SERIOUS RISK TO BOATERS ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY DENSE MARINE FOG WILL OCCUR FROM TIME TO TIME ACROSS THE COASTAL WATERS OF LAKE MICHIGAN FOR THE REMAINDER OF THE WEEK. THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT AND AGAIN FROM FRIDAY THROUGH SUNDAY. IT IS TOO EARLY TO DETERMINE WHEN AND WHERE SEVERE WEATHER COULD OCCUR. ECKBERG/BERSCH
In the hours before
Special weather statement, Jul 19, 11:37 PM CDT, 4 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1137 PM CDT TUE JUL 19 2011 WIZ038-039-048-049-200530- BROWN-CALUMET-OUTAGAMIE-WINNEBAGO- 1137 PM CDT TUE JUL 19 2011 ...STRONG THUNDERSTORMS MOVING INTO EAST CENTRAL WISCONSIN... AT 1132 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 28 MILES NORTH OF APPLETON TO 11 MILES NORTHWEST OF APPLETON TO 17 MILES WEST OF OSHKOSH TO 34 MILES SOUTHWEST OF OSHKOSH...MOVING SOUTHEAST AT 30 MPH. PENNY SIZE HAIL...WINDS 40 TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...FREQUENT DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... WINCHESTER... GREENVILLE... WINNECONNE... OMRO... LARSEN... WAUKAU... BLACK CREEK... BINGHAMTON... ALLENVILLE... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. AK
Local storm report, Jul 19, 11:57 PM CDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1157 PM CDT TUE JUL 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1154 PM TSTM WND GST OSHKOSH 44.01N 88.55W
07/19/2011 E50 MPH WINNEBAGO WI AMATEUR RADIO
1154 PM TSTM WND GST OSHKOSH 44.01N 88.55W
07/19/2011 E45 MPH WINNEBAGO WI TRAINED SPOTTER
&&
BERSCHLocal storm report, Jul 20, 12:06 AM CDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1206 AM CDT WED JUL 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM HEAVY RAIN PLOVER 44.45N 89.53W
07/20/2011 M2.06 INCH PORTAGE WI CO-OP OBSERVER
TOTAL RAINFALL SINCE 1010 PM. 51 MPH WIND GUST ALSO
REPORTED AT 1010 PM.
&&
BERSCHLocal storm report, Jul 20, 12:08 AM CDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1208 AM CDT WED JUL 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1203 AM FLOOD OSHKOSH 44.01N 88.55W
07/20/2011 WINNEBAGO WI TRAINED SPOTTER
STREET FLOODING AT THE INTERSECTION OF CENTRAL AND IDA.
&&
BERSCHSpecial weather statement, Jul 20, 12:26 AM CDT, 3 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1226 AM CDT WED JUL 20 2011 WIZ039-040-049-050-200615- BROWN-CALUMET-KEWAUNEE-MANITOWOC- 1226 AM CDT WED JUL 20 2011 ...SIGNIFICANT WEATHER ADVISORY... AT 1223 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF GREEN BAY TO 23 MILES WEST OF MANITOWOC TO 46 MILES SOUTHWEST OF MANITOWOC...MOVING SOUTHEAST AT 40 MPH. PENNY SIZE HAIL...WINDS 40 TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...FREQUENT DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... NEW HOLSTEIN... KIEL... SHIRLEY... REEDSVILLE... MORRISON... VALDERS... ST NAZIANZ... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. AK
Local storm report, Jul 20, 12:46 AM CDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GREEN BAY WI
1246 AM CDT WED JUL 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND DMG SPENCER 44.76N 90.28W
07/19/2011 MARATHON WI AMATEUR RADIO
18 INCH DIAMETER TREE SNAPPED. DELAYED REPORT...TIME
ESTIMATED.
0847 PM FLASH FLOOD 5 N COLBY 44.98N 90.30W
07/19/2011 MARATHON WI TRAINED SPOTTER
8 TO 10 INCHES OF WATER FLOWING OVER HIGHWAY 13.
0857 PM HEAVY RAIN COLBY 44.91N 90.30W
07/19/2011 M1.44 INCH MARATHON WI TRAINED SPOTTER
0930 PM FLASH FLOOD MARSHFIELD 44.66N 90.16W
07/19/2011 WOOD WI BROADCAST MEDIA
REPORT OF STREET FLOODING
0944 PM FLASH FLOOD 4 N MARSHFIELD 44.72N 90.16W
07/19/2011 MARATHON WI TRAINED SPOTTER
4 INCHES OF WATER FLOWING OVER COUNTY E AND ELM STREET
0950 PM TSTM WND DMG JUNCTION CITY 44.58N 89.75W
07/19/2011 PORTAGE WI LAW ENFORCEMENT
TREE DOWN.
0952 PM TSTM WND DMG JUNCTION CITY 44.58N 89.75W
07/19/2011 PORTAGE WI LAW ENFORCEMENT
TREES DOWN.
1015 PM TSTM WND DMG PLOVER 44.45N 89.53W
07/19/2011 PORTAGE WI TRAINED SPOTTER
LIGHT POLE DOWN AT INTERSECTION OF HOVER ST AND COUNTY
HIGHWAY B. DELAYED REPORT...TIME ESTIMATED.
1015 PM TSTM WND DMG PLOVER 44.45N 89.53W
07/19/2011 PORTAGE WI CO-OP OBSERVER
8 INCH TREE DOWN. TIME ESTIMATED. 1.22 INCHES OF RAIN
FELL IN 20 MINUTES AS WELL.
1015 PM TSTM WND GST STEVENS POINT 44.51N 89.56W
07/19/2011 E60.00 MPH PORTAGE WI PUBLIC
ESTIMATED BETWEEN 60 AND 70 MPH. 12 INCH DIAMETER BRANCH
DOWN.
1018 PM FLASH FLOOD MARSHFIELD 44.66N 90.16W
07/19/2011 WOOD WI TRAINED SPOTTER
6 INCHES OF WATER FLOWING OVER 200 BLOCK OF MCMILLEN
1030 PM TSTM WND GST RUDOLPH 44.50N 89.80W
07/19/2011 E60.00 MPH WOOD WI TRAINED SPOTTER
PENNY SIZE HAIL ALSO REPORTED.
1045 PM FLASH FLOOD STEVENS POINT 44.51N 89.56W
07/19/2011 PORTAGE WI BROADCAST MEDIA
NUMEROUS STORM REPORTS INCLUDING FLOODING AT THE STEVENS
POINT COURTHOUSE AND HOSPITAL. PATIENTS HAD TO BE MOVED
TO HIGHER GROUND. DOWNED TREES...ROOF...AND CAR DAMAGE
ALSO REPORTED. RELAYED BY WSAW-TV.
1100 PM HEAVY RAIN PLOVER 44.45N 89.53W
07/19/2011 M1.93 INCH PORTAGE WI CO-OP OBSERVER
SINCE 1010 PM.
1154 PM TSTM WND GST OSHKOSH 44.01N 88.55W
07/19/2011 E45.00 MPH WINNEBAGO WI TRAINED SPOTTER
1154 PM TSTM WND GST OSHKOSH 44.01N 88.55W
07/19/2011 E50.00 MPH WINNEBAGO WI AMATEUR RADIO
1200 AM HEAVY RAIN PLOVER 44.45N 89.53W
07/20/2011 M2.06 INCH PORTAGE WI CO-OP OBSERVER
TOTAL RAINFALL SINCE 1010 PM. 51 MPH WIND GUST ALSO
REPORTED AT 1010 PM.
1203 AM FLOOD OSHKOSH 44.01N 88.55W
07/20/2011 WINNEBAGO WI TRAINED SPOTTER
STREET FLOODING AT THE INTERSECTION OF CENTRAL AND IDA.
&&
THThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 7:29 PM CDT | Severe Thunderstorm Warning | GRB | Marathon | 61 min |
| Jul 19, 8:01 PM CDT | Severe Thunderstorm Warning | GRB | Wood | 59 min |
| Jul 19, 8:30 PM CDT | Severe Thunderstorm Warning | GRB | Marathon | 33 min |
| Jul 19, 8:41 PM CDT | Flash Flood Warning | GRB | Marathon, Portage, Wood | 3 hr |
| Jul 19, 9:46 PM CDT | Severe Thunderstorm Warning | GRB | Portage | 59 min |
| Jul 19, 10:01 PM CDT | Severe Thunderstorm Warning | GRB | Wood | 31 min |
| Jul 19, 10:20 PM CDT | Severe Thunderstorm Warning | GRB | Waupaca | 40 min |
| Jul 19, 10:21 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Wood | 39 min |
| Jul 19, 10:49 PM CDT | Severe Thunderstorm Warning | GRB | Waushara | 41 min |
| Jul 19, 10:56 PM CDT | Severe Thunderstorm Warning | GRB | Waupaca | 34 min |
| Jul 19, 11:13 PM CDT | Areal Flood Advisory | GRB | Brown, Calumet, Outagamie, Waupaca, Winnebago | 87 min |
| Jul 19, 11:58 PM CDT | Flash Flood Warning | GRB | Marathon, Portage, Wood | 116 min |
| Jul 20, 12:13 AM CDT | Special Marine Warning | GRB | 92 min |
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.